MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1479-8301.2012.00404.x

Медицинская библиотека · Psychogeriatrics : the official journal of the Japanese Psychogeriatric Society · 2013

Thyrotoxic psychosis in an elderly woman and haloperidol use: a case report.

Emul Murat, Sakalli Ayse, Erol Turgut Can, Ertan Turan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Thyrotoxic patients may occasionally present with affective disorders. Here, we discuss a case of a 61-year-old woman with misidentification and persecutory delusions, olfactory hallucinations, and apathy associated with thyrotoxicosis. After definitive antithyroid and antipsychotic agent haloperidol treatments, the patient was released within 4 weeks. Thyrotoxic psychosis with apathy is a rare entity that can be misdiagnosed as affective psychosis. Haloperidol may be an alternative treatment in resolving psychotic features beside the treatment of hyperthyroid state.

Для цитирования: Emul Murat, Sakalli Ayse, Erol Turgut Can, Ertan Turan. Thyrotoxic psychosis in an elderly woman and haloperidol use: a case report.. Psychogeriatrics : the official journal of the Japanese Psychogeriatric Society. 2013. DOI: 10.1111/j.1479-8301.2012.00404.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.